# SDR USAA950755

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- Engine: Ge CFM563B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A, E

## Discrepancy

SYR - FLT 1518 - EN ROUTE BTV TO PIT, NR 2 ENGINE FLAMED OUT DURING FUEL CROSSFEED, RIGHT PUMPS OFF, LEFT PUMPS ON, CROSSFEED OPEN.  FLIGHT CREW ACCOMPLISHED INFLIGHT RESTART AND DIVERTED TO SYR.  SINGLE ENGINE TIME WAS 7 MINUTES.  MAINTENANCE REPLACED AUX FUEL CONTROL UNIT, NR 2 ENGINE MEC AND FUEL PUMP.  ACCOMPLISHED FUEL SYSTEM VACUUM FEED TEST.  OPS CHECKED GOOD.  (M)
